RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sovrem. Probl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sovrem. Probl. Mat., 2007, Issue 9, Pages 55–62 (Mi spm17)  

This article is cited in 4 scientific papers (total in 5 papers)

Asymptotics of $\gamma$-Forms Jointly Generated by Orthogonal Polynomials

A. I. Aptekarev, V. G. Lysov


DOI: https://doi.org/10.4213/spm17

Full text: PDF file (1022 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2011, 272, suppl. 2, S168–S173

Bibliographic databases:


Citation: A. I. Aptekarev, V. G. Lysov, “Asymptotics of $\gamma$-Forms Jointly Generated by Orthogonal Polynomials”, Rational Approximation of Euler's Constant and Recurrence Relations, Collected papers, Sovrem. Probl. Mat., 9, Steklov Math. Institute of RAS, Moscow, 2007, 55–62; Proc. Steklov Inst. Math., 272, suppl. 2 (2011), S168–S173

Citation in format AMSBIB
\Bibitem{AptLys07}
\by A.~I.~Aptekarev, V.~G.~Lysov
\paper Asymptotics of $\gamma$-Forms Jointly Generated by Orthogonal Polynomials
\inbook Rational Approximation of Euler's Constant and Recurrence Relations
\bookinfo Collected papers
\serial Sovrem. Probl. Mat.
\yr 2007
\vol 9
\pages 55--62
\publ Steklov Math. Institute of RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/spm17}
\crossref{https://doi.org/10.4213/spm17}
\zmath{https://zbmath.org/?q=an:06287514}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2011
\vol 272
\issue , suppl. 2
\pages S168--S173
\crossref{https://doi.org/10.1134/S0081543811030126}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000289527600012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79954583102}


Linking options:
  • http://mi.mathnet.ru/eng/spm17
  • https://doi.org/10.4213/spm17
  • http://mi.mathnet.ru/eng/spm/v9/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Aptekarev, “Predislovie”, Ratsionalnye priblizheniya postoyannoi Eilera i rekurrentnye sootnosheniya, Sbornik statei, Sovr. probl. matem., 9, MIAN, M., 2007, 5–10  mathnet  crossref  zmath; A. I. Aptekarev, “Preface”, Proc. Steklov Inst. Math., 272, suppl. 2 (2011), S138–S141  crossref  isi
    2. D. N. Tulyakov, “A System of Recurrence Relations for Rational Approximations of the Euler Constant”, Math. Notes, 85:5 (2009), 746–750  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. T. Hessami Pilehrood, Kh. Hessami Pilehrood, “Rational Approximations to Values of the Digamma Function and a Conjecture on Denominators”, Math. Notes, 90:5 (2011), 730–747  mathnet  crossref  crossref  mathscinet  isi
    4. E. A. Karatsuba, “On one asymptotic formula for the Euler constant”, Problems Inform. Transmission, 48:4 (2012), 342–346  mathnet  crossref  isi
    5. Yu. V. Nesterenko, “On Catalan's constant”, Proc. Steklov Inst. Math., 292 (2016), 153–170  mathnet  crossref  crossref  mathscinet  isi  elib
  • Современные проблемы математики
    Number of views:
    This page:287
    Full text:86
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017